# SDR DALA2018072804729

- Difficulty date: July 28, 2018
- Submitted: July 28, 2018
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 73,203 hours, 54,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS IN FWD CEILING OF THE CABIN INOP.  REPLACED B523/P5 BATTERY PACK REF AMM 33-53.
